# SDR RAIA990106

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 4501968B
- Condition: Contaminated
- Location: Apu Compartment
- Part time: 921 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5788 - SMOKE IN COCKPIT AND CABIN.  SMOKE WENT AWAY WITH APU OFF.  MAINTENANCE RAN APU AND PERFORMED OPS CHECK OF ECS SYSTEM, DETERMINED TO BE GLYCOL IN APU INLET.  (X)
